# SDR A6WA200460055

- Difficulty date: November 11, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- Engine: Lyc ALF502R5
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 1344D000002
- Part serial: A6650242
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 26,283 hours, 34,721 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR PACK TEMP IS UNCONTROLLABLE IN EITHER MANUAL OR AUTO WHEN USING APU AIR.  WILL RUN FULL HOT AND SMOKES CABIN.  NOTE: CONTROLLABLE IN (MAN) MODE WITH ENGINE AIR, OTHERWISE SMOKES CABIN.  PACK NR 2 HIGH TEMP LIGHT COMES ON.  MAINTENANCE REMOVED AND REPLACED NR 2 AIR CYCLE MACHINE THAT WOULD NOT TURN/ SEIZED.  C/W WORK INSTRUCTIONS OF EO E04/022/621 REV C, NO DEFECTS NOTED.
